# SDR DXTA2011021404466

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 8,900 hours, 7,349 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Out Of Limits
- Location: Right Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FROM THE RT SEAT, BRAKE PEDALS WENT TO THE FLOOR.  THEY EVENTUALLY GRABBED BUT LOW TO THE FLOOR.  ON TAXI IN FROM THE LT SEAT, THE BRAKES PULLED HARD RT; TRIED THE BRAKES AGAIN FROM THE RT SEAT, THEY GRABBED VERY LOW.  FOUND MLG STRUTS FULLY EXTENDED AND PRESSURE SERVICED OUT OF LIMITS.  SERVICED THE MLG STRUTS IAW MM 12-14-00.  TAXIED ACFT OPS TESTED GOOD. ALSO PERFOFMED BRAKE BLEEDING PROCEDURE. TESTS CHECKED GOOD.
